Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local isogeny theorem for Drinfeld modules with nonintegral invariants


Authors: Sunghan Bae and Pyung-Lyun Kang
Journal: Proc. Amer. Math. Soc. 119 (1993), 19-25
MSC: Primary 11G09; Secondary 14F30
MathSciNet review: 1145411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An isogeny theorem for the Drinfeld modules of rank $ 2$ over a local field analogous to that of elliptic curves is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11G09, 14F30

Retrieve articles in all journals with MSC: 11G09, 14F30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1145411-0
PII: S 0002-9939(1993)1145411-0
Article copyright: © Copyright 1993 American Mathematical Society